# SDR CA150722008

- Difficulty date: July 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cover
- Part number: 87140482007
- Condition: Missing
- Location: Nacelle
- Part time: 5,817 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AFTER FLIGHT INSPECTION, LATCH COVER WAS FOUND MISSING ON RT INBOARD ENGINE NACELLE. LATCH ATTACHES LOWER COWL TO UPPER COWL. CREW DID NOT REPORT ANY ABNORMALITY, AIRCRAFT CARRIED OUT MISSION AS PLANNED. SUBSEQUENT INSPECTION REVEALED NR 1 BLADE ON RT PROPELLER WAS DAMAGED AND OPERATOR REPLACED SAID BLADE. LATCH COVER WAS PRESENT BEFORE FLIGHT.
